# SDR FDEA201712083345

- Difficulty date: December 8, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 39,707 hours, 15,492 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: No Test
- Location: Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WITH STAB TRIM SET AT 2.5 DEGREES THE TAKE OFF CONFIGURAION TEST FAILED WHEN   CHECKED ON TAXI OUT. WE CONFIRMED THE TRIM WAS CORRECT AND WAS SET ACCORDING   TO APS. ECAM HAD INDICATED OUT OF TO RANGE AS REASON FOR FAILURE. WE RESET TRIM   SETTING, VERIFIED THE IDEX WAS IN THE GREEN BAMD. A SECOND TO CONFIG TEST WAS   SATISFACTORY. ON TO ROLL AT APPROX 100 KTS RECIEVED TO WARNING HORN W/NO ECAM    INDICATION. ABORTED TAKE OFF AT APPROX 100 KTS AND 330,000 LBS.                                   PERFORMED ADJUSTMENT OF MECHANICAL CONTROL OF THS REF A300-600 MM 27-40-00-  5AND  27-41-00-05 THRU  STEPS  1. D (D) AND CHECKED CONTROL CABLES REF                         PARAGRAPH (2) A-E. ALL RIG PINS REMOVED AND TURNBUCKLES SAFTIED AT FRAME   20
